# SDR 96ZZZX3536

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26390
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0557
- Engine: Lyc O320E2G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Blocked Open
- Location: Nr 4 Cyl Int
- Part time: 1,961 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON INITIAL RUN-UP AFTER INSTALLING ENGINE AFTER MAJOR OVERHAUL, ENGINE WAS RUN AROUND 5 MINUTES AT 1,000-1,200 RPM'S.  ENGINE RPM WAS INCREASED TO 1,700 FOR MAG CHECK.  THE ENGINE STARTED TO RUN EXTREMELY ROUGH.  ENGINE WAS SHUT DOWN.  COMPRESSION CHECK SHOWED ZERO COMPRESSION ON NR 4 CYLINDER.  FURTHER INSPECTION WAS CONDUCTED AND AN OBJECT WAS FOUND LODGED BETWEEN THE VALVE GUIDE BOSS AND THE VALVE WHICH HELD IT OPEN.  IT APPEARED TO BE A ROUND SAND CAST ROD OF ALUMINUM.
